On the hybrid fractional semilinear evolution equations

Document Type : Research Paper

Authors

Laboratory LMACS, Sultan Moulay Slimane University, BP 523, Beni Mellal, 23000, Morocco

10.22075/ijnaa.2023.28018.3781

Abstract

In this manuscript, we study the existence of mild solutions to initial value problems for hybrid fractional semi-linear evolution equations. On the other hand, we prove four different types of Ulam-Hyers stability results for mild solutions. The existence of mild solutions is proved by the Dhage fixed point theorem. Finally, an example is given to illustrate our results.

Keywords

[1] P. Chen, Y. Li, Q. Chen, and R. Feng, On the initial value problem of fractional evolution equations with noncompact semigroup, Comput. Math. Appl. 67 (2014), no. 5, 1108–1115.
[2] B.C. Dhage, On a fixed point theorem in Banach algebras with applications, Appl. Math. Lett. 18 (2005), no. 3, 273–280.
[3] M. M. El-Borai, The fundamental solutions for fractional evolution equations of parabolic type, J. Appl. Math. Stoch. Anal. 2004 (2004), no. 3, 197–211.
[4] M. M. El-Borai, On some fractional evolution equations with nonlocal conditions, Int. J. Pure Appl. Math. 24 (2005), no. 3, 405–413.
[5] K. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer, New York, 2000.
[6] A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Amsterdam, Elsevier Science B V, 2006.
[7] F. Mainardi, On the initial value problem for the fractional diffusion-wave equation, Waves Stab. Contin. Media, World Scientific, Singapore, 1994, pp. 246–251.
[8] F. Mainardi, P. Paraddisi, and R. Gorenflo, Probability distributions generated by fractional diffusion equations, J. Kertesz, I. Kondor (eds.) Econophysics: An Emerging Science. Kluwer Academic, Dordrecht, 2000.
[9] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
[10] I. Podlubny, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, vol. 198. Elsevier, Amsterdam, 1998.
[11] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
[12] J. Sabatier, O.P. Agrawal, J.A.T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Dordrecht, Springer, 2007.
[13] C.C. Travis and G.F. Webb, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hung. 32 (1978), no. 1-2, 75–96.
[14] Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl. 59 (2010), 1063–1077.
[15] Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal.: Real World Appl. 11 (2010), no. 5, 4465–4475.

Articles in Press, Corrected Proof
Available Online from 04 February 2024
  • Receive Date: 05 August 2022
  • Revise Date: 21 June 2023
  • Accept Date: 24 June 2023